# SDR CALA2017081802712

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 68,772 hours, 9,663 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Failed
- Location: Lt Mlg Actuator
- Part time: 68,753 hours, 9,661 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE, LEFT MAIN DID NOT RETRACT AFTER TAKE OFF.  EMERGENCY DECLARED. COMPLIED WITH FIM 32-30-00-815-840-001 AND FOUND SIDE BRACE LOCK ACTUATOR ROD END PULLED FROM ACTUATOR PISTON.  REMOVED & REPLACED THE SIDE BRACE LOCK ACTUATOR ON LT MLG IAW MM 32-32-02. OPS CHECKED GOOD, NO LEAKS NOTED.  SWUNG GEAR IAW 32-32-00. OPS NORMAL.
